American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 59 found      Go to page: 1 2

[1] I. I. Dubovets’ka and M. P. Moklyachuk. Extrapolation of periodically correlated stochastic processes observed with noise. Theor. Probability and Math. Statist. 88 (2014) 67-83.
Abstract, references, and article information   
View Article: PDF

[2] Hermine Biermé and Olivier Durieu. Invariance principles for self-similar set-indexed random fields. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] O. I. Ponomarenko. Discrete representations of second order random functions. II. Theor. Probability and Math. Statist. 87 (2013) 171-183.
Abstract, references, and article information   
View Article: PDF

[4] M. M. Luz and M. P. Moklyachuk. Interpolation of functionals of stochastic sequences with stationary increments. Theor. Probability and Math. Statist. 87 (2013) 117-133.
Abstract, references, and article information   
View Article: PDF

[5] O. I. Ponomarenko. Discrete representations of second order random functions. I. Theor. Probability and Math. Statist. 86 (2013) 183-192.
Abstract, references, and article information   
View Article: PDF

[6] N. Leonenko, L. Sakhno and N. Šuvak. Parameter estimation for reciprocal gamma Ornstein--Uhlenbeck type processes. Theor. Probability and Math. Statist. 86 (2013) 137-154.
Abstract, references, and article information   
View Article: PDF

[7] I. I. Dubovets′ka and M. P. Moklyachuk. Filtration of linear functionals of periodically correlated sequences. Theor. Probability and Math. Statist. 86 (2013) 51-64.
Abstract, references, and article information   
View Article: PDF

[8] I. I. Dubovets’ka, O. Yu. Masyutka and M. P. Moklyachuk. Interpolation of periodically correlated stochastic sequences. Theor. Probability and Math. Statist. 84 (2012) 43-56.
Abstract, references, and article information   
View Article: PDF

[9] Robert Service. An easier extra head scheme for the Poisson process on $\mathbf {R}^{n}$. Proc. Amer. Math. Soc. 138 (2010) 3703-3705. MR 2661568.
Abstract, references, and article information   
View Article: PDF

[10] François Baccelli and Takis Konstantopoulos. Stationary flows and uniqueness of invariant measures. Quart. Appl. Math. 68 (2010) 213-228. MR 2662999.
Abstract, references, and article information
View Article: PDF

[11] Yu. V. Kozachenko and O. O. Pogorilyak. A method of modelling log Gaussian Cox processes. Theor. Probability and Math. Statist. 77 (2008) 91-105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Yu. V. Kozachenko and O. O. Pogorilyak. Modelling log Gaussian Cox processes with a given reliability and accuracy. Theor. Probability and Math. Statist. 76 (2008) 77-91. MR 2368741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] V. I. Masol and S. V. Popereshnyak. A theorem on the distribution of the rank of a sparse Boolean random matrix and some applications. Theor. Probability and Math. Statist. 76 (2008) 103-116. MR 2368743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Wojciech Matysiak and Pawel J. Szablowski. Generalized stationary random fields with linear regressions - an operator approach. Trans. Amer. Math. Soc. 360 (2008) 3909-3919. MR 2386251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] O. I. Ponomarenko and Yu. D. Perun. Multi-dimensional additively stationary random functions on convex structures. Theor. Probability and Math. Statist. 74 (2007) 133-146. MR 2336784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] M. F. Gorodnii. Wide sense stationary solutions of difference equations in a Banach space. Theor. Probability and Math. Statist. 74 (2007) 29-35. MR 2336776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Zenon J. Jablonski. Moment problem with contractive solutions: the regular case. Proc. Amer. Math. Soc. 135 (2007) 2811-2819. MR 2317956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] O. I. Ponomarenko and Yu. D. Perun. Multidimensional weakly stationary random functions on semigroups. Theor. Probability and Math. Statist. 73 (2006) 151-162. MR 2213849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] M. P. Moklyachuk and O. Yu. Masyutka. Interpolation of multidimensional stationary sequences. Theor. Probability and Math. Statist. 73 (2006) 125-133. MR 2213847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] S. N. Lahiri and A. Chatterjee. A Berry-Esseen theorem for hypergeometric probabilities under minimal conditions. Proc. Amer. Math. Soc. 135 (2007) 1535-1545. MR 2276664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Chunsheng Ma. Why is isotropy so prevalent in spatial statistics?. Proc. Amer. Math. Soc. 135 (2007) 865-871. MR 2262884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Yu. V. Kozachenko and I. V. Rozora. Accuracy and reliability of models of stochastic processes of the space $\mathrm{Sub}_\varphi(\Omega)$. Theor. Probability and Math. Statist. 71 (2005) 105-117. MR 2144324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] O. K. Zakusylo and N. P. Lysak. On a multivariate storage process. Theor. Probability and Math. Statist. 71 (2005) 81-91.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Roland Zweimüller. Invariant measures for general(ized) induced transformations. Proc. Amer. Math. Soc. 133 (2005) 2283-2295. MR 2138871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] A. A. Malyarenko. Abelian and Tauberian theorems for random fields on two-point homogeneous spaces. Theor. Probability and Math. Statist. 69 (2004) 115-127. MR 2110910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Youri Davydov and Ricardas Zitikis. The influence of deterministic noise on empirical measures generated by stationary processes. Proc. Amer. Math. Soc. 132 (2004) 1203-1210. MR 2045439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Richard C. Bradley. Tightness bounds for strongly mixing random sequences. Proc. Amer. Math. Soc. 128 (2000) 1481-1486. MR 1676307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Emmanuel Lesigne. Almost sure central limit theorem for strictly stationary processes. Proc. Amer. Math. Soc. 128 (2000) 1751-1759. MR 1641132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] D. Landers and L. Rogge. Weak ergodicity of stationary pairwise independent processes. Proc. Amer. Math. Soc. 128 (2000) 1203-1206. MR 1654085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Dalibor Volný. Invariance principles and Gaussian approximation for strictly stationary processes. Trans. Amer. Math. Soc. 351 (1999) 3351-3371. MR 1624218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 59 found      Go to page: 1 2